My son is 12 years old he just had a foot surgery a week ago. The doctor prescribed oxycodone 5-325 MG T for pain. He is having blurry vision in his left eye and sometimes difficult in seeing out of the eye, it goes and come. I read that one of the side effects is blurry vision. He stop taking the pill 2 days ago, he was on it for 1 week. How long does side effects last of oxycodone and how long does it stays in the system of a child 12 years old? Thanks.
Broboy sorry you did not get any answer yet from what I found the eye side effect can be common and being he is only 12 it list blurred vision AND cloudy vision and puffiness around the eye as a side effect going of the half-life of this medication it can stay in his system from 3 to 7 days after being on it for one week. if he is still having pain call the doctor and ask what else you can give him And if you have to wait too long for an answer call your Pharmacist that is easier to get ahold of and has much more knowledge of medications than even the doctor.so that you don't have to worry. Sorry, this took so long to get you a reply BUT EVEN at this point his vision should start to clear anytime now he is almost 1/2 way through having it out of his system. Hope he is doing well and have a Merry Christmas Chuck1957
- Oxycodone Information for Consumers
- Oxycodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Oxycodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 May 2013 • 2 answers
Posted 10 Mar 2016 • 0 answers
Posted 20 May 2016 • 0 answers
Posted 24 Nov 2016 • 1 answer
Posted 18 Dec 2017 • 0 answers